Medical Specialty >> Reproductive Medicine
Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Very itchy red rash on penis
|pacemaker - Sun Jul 08, 2007 9:45 pm|
Age 44 and male. After sex with partner of three years (female), I now have a very itchy red rash on the tip of my penis and surrounding areas. My partner now has the same symptons. Any ideas please of what to do?
|Dr. Chan Lowe - Sun Jul 08, 2007 9:50 pm|
I would be suspicious of a fungal (yeast) infection. Most commonly, women are symptomatic and men are often not; however, men can develop symptoms as you are describing.
If STD's are of any possibility I would recommend you both be screened just to be sure. These infections can have significant consequences if not treated.
|pacemaker - Sun Jul 08, 2007 10:03 pm|
fungal (yeast) infection. What is the first thing I should do to help problem? Or clear problem?
Obviously I will be heading to the Docs as well.
|highlander005 - Sun Dec 09, 2007 1:01 am|
I am 18, I have been masturbating since I 12. And in the last 4 or 5 months every time i masturbate. My Penis gets real red, and is very very itchy. It stay like this for up to 3 hours. What do I need to do about this?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.